# SDR CA190516023

- Difficulty date: May 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 31,850 hours
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499005
- Condition: Contaminated
- Location: Ozone
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DIRTY SOCKS SMELL AT TOP OF DESCENT. CREW TURNED OFF PACK ONE AND SMELL DISSIPATED.   RESOLUTION AS PER J/C 2-205S-00 SMELL IN CABIN-TROUBLE SHOOTING C/O. DECONTAMINATION RUNS CARRIED OUT. CHANGED OZONE FILTER.
